Alert archive / Illinois / Tornado Warnings in 2009

Tornado Warning 11, NWS Lincoln, IL

May 15, 2009Cass County, Menard County, Sangamon County, Illinois

NWS Lincoln, IL issued this tornado warning at May 15, 2009, 4:49 PM CDT for Cass County, Menard County, Sangamon County, Illinois. It was in force for 26 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 15, 2009, 4:49 PM CDT (21:49 UTC)
Expired
May 15, 2009, 5:15 PM CDT
In force
26 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon

Counties Cass County, IL, Menard County, IL, Sangamon County, IL

The radar

The Lincoln radar (KILX), 48 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 15, 5:12 PM CDTHAIL 0.751 N Petersburg, ILCOCORAHS REPORT
May 15, 5:20 PM CDTHAIL 1.253 S Greenview, IL1 1/4 INCH HAIL REPORTED. SWOP REPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 15, 2:39 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.8 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2009-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2009-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1235 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
242 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KILX 152149
TORILX
ILC017-129-167-152215-
/O.NEW.KILX.TO.W.0011.090515T2149Z-090515T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
449 PM CDT FRI MAY 15 2009

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN CASS COUNTY IN WEST CENTRAL ILLINOIS...
  MENARD COUNTY IN CENTRAL ILLINOIS...
  NORTHWESTERN SANGAMON COUNTY IN CENTRAL ILLINOIS...

* UNTIL 515 PM CDT.

* AT 446 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED 5 MILES SOUTHEAST OF VIRGINIA...AND MOVING EAST
  AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ASHLAND...
  NEWMANSVILLE...
  TALLULA...
  LINCOLNS NEW SALEM...
  PETERSBURG...
  SALISBURY...
  ATHENS...
  GREENVIEW...

OTHER LOCATIONS IN THE WARNING INCLUDE...PHILADELPHIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 4011 8973 3998 8968 3997 8970 3992 8971
      3991 8971 3989 8973 3989 8989 3988 9000
      3988 9016 4000 9018
TIME...MOT...LOC 2149Z 255DEG 26KT 3992 9009

$$

BARKER
1 follow-up statement
000 
WWUS53 KILX 152207
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
507 PM CDT FRI MAY 15 2009

ILC017-152217-
/O.CAN.KILX.TO.W.0011.000000T0000Z-090515T2215Z/
CASS IL-
507 PM CDT FRI MAY 15 2009

...THE TORNADO WARNING FOR SOUTHEASTERN CASS COUNTY IS CANCELLED...

LAT...LON 3992 8973 3991 8986 3991 8994 3991 9000
      4004 9000 4011 8973 3998 8968 3997 8970
      3992 8971
TIME...MOT...LOC 2207Z 255DEG 16KT 3995 8990

$$

ILC129-167-152215-
/O.CON.KILX.TO.W.0011.000000T0000Z-090515T2215Z/
SANGAMON IL-MENARD IL-
507 PM CDT FRI MAY 15 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR MENARD
AND EXTREME NORTHERN SANGAMON COUNTIES...

AT 505 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A TORNADO. THIS TORNADO WAS LOCATED NEAR TALLULA...OR 16 MILES
EAST OF VIRGINIA...MOVING EAST AT 20 MPH.

LOCATIONS NEAR THE PATH OF THE TORNADO INCLUDE...LINCOLNS NEW
SALEM...PETERSBURG AND ATHENS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3992 8973 3991 8986 3991 8994 3991 9000
      4004 9000 4011 8973 3998 8968 3997 8970
      3992 8971
TIME...MOT...LOC 2207Z 255DEG 16KT 3995 8990

$$

BARKER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this tornado warning went out at May 15, 3:03 PM CDT, 1 hour 46 minutes earlier.

Area forecast discussion, May 15, 3:03 PM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION...CORRECTED HAZARD SECTION...
NATIONAL WEATHER SERVICE LINCOLN IL
303 PM CDT FRI MAY 15 2009

.DISCUSSION...
ISSUED 303 PM CDT FRI MAY 15 2009

SHORT TERM...TONIGHT THROUGH MONDAY...
MOST OF THE SHORT TERM FOCUS IS PACKED INTO THE FIRST 12 HOURS.
SURFACE LOW NEAR KANSAS CITY HAS A WARM FRONT EXTENDING EASTWARD
ALONG THE INTERSTATE 72 CORRIDOR THROUGH ILLINOIS. INSTABILITY ON
THE 18Z LINCOLN SOUNDING SUPPORTIVE OF HAIL...AND THE LOW LEVEL WIND
PROFILE THROUGH THE LOWEST 2-3 KM ARE SUPPORTIVE OF SUPERCELLS. THIS
THREAT WILL BE ENHANCED NEAR THE WARM FRONT. IN ADDITION...AIRMASS
IS VERY MOIST AND THUNDERSTORMS SHOULD CONTINUE TO BLOSSOM UNTIL THE
ASSOCIATED UPPER TROUGH MOVES THROUGH AFTER MIDNIGHT. WITH THE
EXCESSIVE RAINFALL THAT HAS ALREADY FALLEN IN THE NORTH...AND THE
EXPECTED HEAVY RAINFALL TONIGHT...WILL CONTINUE THE FLASH FLOOD
WATCH AND EXTEND IT SOUTHWARD TOWARD INTERSTATE 70 IN SOUTHEASTERN
ILLINOIS. EVEN THE AREAS THAT MISSED OUT ON THE RAIN TODAY HAVE
NEARLY SATURATED GROUND FROM THE RECENT HEAVY RAINS. IN ADDITION TO
THE FLASH FLOOD THREAT...MAJOR FLOODING OF SEVERAL OF THE AREA
RIVERS WILL BE LIKELY.

WILL CARRY A CHANCE OF PRECIPITATION IN THE SOUTHEAST SATURDAY
MORNING...AFTERWHICH DRIER HIGH PRESSURE WILL BRING MAINLY
SUNNY/CLEAR SKIES THROUGH THE FIRST PART OF NEXT WEEK. LOWS SATURDAY
NIGHT AND SUNDAY NIGHT WILL BE QUITE COOL...IN THE 40-45 RANGE.

LONG TERM...TUESDAY THROUGH FRIDAY...
FAIRLY QUIET PERIOD EXPECTED NEXT WEEK AT AN UPPER RIDGE MIGRATES
FROM THE ROCKIES EASTWARD INTO THE SOUTHERN STATES BY FRIDAY.
HOWEVER...A COUPLE OF FEATURES WORTHY OF NOTE. THE DETERMINISTIC
MODEL GUIDANCE...ESPECIALLY THE 00Z ECMWF...APPEARS TO BE TOO
AMPLIFIED WITH THE FAST UPPER FLOW ACROSS THE NORTHERN CONUS
TUE-FRI. A LESS AMPLIFIED SOLUTION WOULD FAVOR A COLD FRONT POSSIBLY
FLIRTING WITH NORTHERN IL TUESDAY NIGHT OR WEDNESDAY BEFORE
RETREATING BACK NORTH. THE NEXT BETTER SHOT MAY BE BY NEXT FRIDAY...
BUT WILL KEEP POPS IN THE SLIGHT CHANCE RANGE FOR NOW.

04
&&

.AVIATION...
ISSUED 1250 PM CDT FRI MAY 15 2009

SHOWERS AND THUNDERSTORMS THAT HAVE BEEN AFFECTING PIA SINCE AROUND
SUNRISE THIS MORNING WITH VSBYS AS LOW AS AROUND A MILE WITH HEAVY
RAIN WILL EVENTUALLY SPREAD ENE BACK TO BMI BY MID/LATE AFTERNOON.
AREAS FURTHER SOUTH ALONG I-72 WITH SEE ISOLATED TO SCATTERED
CONVECTION THIS AFTERNOON AND HAVE VCTY TO COVER THAT AT SPI...DEC
AND CMI. WAVES OF SHOWERS AND THUNDERSTORMS EXTEND FROM THE IL RIVER
VALLEY OF NORTHERN IL WSW ACROSS NORTHERN MO INTO FAR SE NEBRASKA
AND FAR NE KANSAS. THIS CONVECTION NEAR 850 MB WARM FRONT AND SHORT
WAVE ALONG IA/MO BORDER. CONVECTION NORTH OF SURFACE WARM FRONT
EXTENDING FROM JUST SOUTH OF I-72 TO NORTH OF I-70 IN NORTHERN MO TO
1007 MB LOW PRESSURE ALONG THE EASTERN KS/NE BORDER. SURFACE WARM
FRONT LIFTS NORTH ACROSS CENTRAL IL DURING THIS AFTERNOON WITH EAST
WINDS 10 TO 15 KTS SHIFTING SOUTH WITH PASSAGE OF WARM FRONT.
MEANWHILE A COLD FRONT FROM WESTERN MN INTO EASTERN NEBRASKA AND
CENTRAL KS TO SPREAD EAST OVER CENTRAL IL OVERNIGHT. COLD FRONT WILL
LIKELY BRING A BAND OF SHOWERS AND THUNDERSTORMS WITH HEAVY RAINS
LASTING SEVERAL HOURS TONIGHT AS IT PRESSES SE ACROSS IL OVERNIGHT.
SHOWERS/THUNDERSTORMS TO DIMINISH FROM NW TO SE BETWEEN 07Z-11Z. LOW
CEILINGS AROUND 1K FT BEHIND COLD FRONT FOR LATER TONIGHT/EARLY SAT
MORNING. LOW CLOUDS TO LIFT AND SCATTERED OUT DURING MID/LATE SAT
MORNING AS BREEZY NW WINDS FILTER DRIER AIR INTO IL AS CANADIAN HIGH
PRESSURES SETTLES INTO THE MIDWEST.

HUETTL
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR...
ILZ027>031-036-038-040>057-061.

&&
Hazardous weather outlook, May 15, 2:30 PM CDT, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
230 PM CDT FRI MAY 15 2009

ILZ027>031-036>038-161200-
FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD-
230 PM CDT FRI MAY 15 2009

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THIS EVENING.
SOME OF THE STORMS MAY REACH SEVERE LEVELS INTO THIS EVENING...
WITH DAMAGING WINDS AND LARGE HAIL. AN ISOLATED TORNADO WILL BE
POSSIBLE FROM PEORIA SOUTH.

VERY HEAVY RAINFALL IS ALSO EXPECTED THROUGH THIS EVENING AND RAINFALL
AMOUNTS MAY REACH BETWEEN 1.5 TO 3 INCHES...WITH LOCAL 3 TO 5 INCH
AMOUNTS POSSIBLE. THIS RAIN FALLING ON ALREADY SATURATED
SOILS...WILL AGGRAVATE ONGOING FLOODING PROBLEMS ACROSS THE AREA.

SHOWERS AND THUNDERSTORMS WILL SHIFT SOUTHEAST OF THE AREA AFTER
3 AM TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

MANY AREA RIVERS WILL REMAIN AT OR ABOVE FLOOD STAGE FOR THE
NEXT SEVERAL DAYS. IN PARTICULAR...THE ILLINOIS...MACKINAW...AND
SPOON RIVERS WILL EXPERIENCE FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 3 AND 10 PM.

ILZ040>057-061>063-066>068-071>073-161200-
CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-
DE WITT-DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-MASON-
MENARD-MORGAN-MOULTRIE-PIATT-RICHLAND-SANGAMON-SCHUYLER-SCOTT-
SHELBY-VERMILION-
230 PM CDT FRI MAY 15 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED SHOWERS AND THUNDERSTORMS WILL BECOME MORE NUMEROUS LATE
THIS AFTERNOON AND EVENING NORTH OF I-70 AND SOUTH OF I-70
TONIGHT...AS A COLD FRONT PUSHES EAST ACROSS THE AREA. SOME OF THE
STORMS MAY REACH SEVERE LEVELS...WITH DAMAGING WINDS AND LARGE
HAIL. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE NORTH OF I-70.
LOCALLY HEAVY RAINFALL MAY DEVELOP...AND FALL ON ALREADY SATURATED
SOILS. ANY ONGOING FLOODING PROBLEMS ACROSS THE AREA WILL LIKELY
BE AGGRAVATED.

SHOWERS AND THUNDERSTORMS WILL SHIFT SOUTHEAST OF THE AREA EARLY
SATURDAY MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

MANY AREA RIVERS WILL REMAIN AT OR ABOVE FLOOD STAGE FOR THE
NEXT SEVERAL DAYS. IN PARTICULAR...THE ILLINOIS...SANGAMON...
LITTLE WABASH...AND EMBARRAS RIVERS WILL EXPERIENCE FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 5 PM AND 1 AM.

HUETTL

In the hours before

Local storm report, May 15, 3:46 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
346 PM CDT FRI MAY 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     HEAVY RAIN       PEORIA                  40.74N 89.61W
05/15/2009  M1.57 INCH       PEORIA             IL   NWS EMPLOYEE

            NWS EMPLOYEE MEASURED 1.57 INCHES OF RAIN SINCE 6 AM.

&&

KHUETTL
Local storm report, May 15, 4:05 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
405 PM CDT FRI MAY 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HEAVY RAIN       MARIETTA                40.50N 90.39W
05/15/2009  M1.75 INCH       FULTON             IL   CO-OP OBSERVER

            RAINFALL SINCE 7 AM

&&

DPK
Local storm report, May 15, 4:11 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
411 PM CDT FRI MAY 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HEAVY RAIN       YATES CITY              40.78N 90.01W
05/15/2009  M3.90 INCH       KNOX               IL   CO-OP OBSERVER

            SINCE 7 AM

0404 PM     HEAVY RAIN       VARNA                   41.04N 89.22W
05/15/2009  M1.60 INCH       MARSHALL           IL   CO-OP OBSERVER

            SINCE 7AM

0404 PM     HAIL             MEREDOSIA               39.83N 90.56W
05/15/2009  M0.75 INCH       MORGAN             IL   EMERGENCY MNGR

&&

DPK
Local storm report, May 15, 4:15 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
415 PM CDT FRI MAY 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     FLASH FLOOD      1 N SPARLAND            41.04N 89.44W
05/15/2009                   MARSHALL           IL   LAW ENFORCEMENT

            NORTH HOLLOW RD CLOSED DUE TO FLOODING

0405 PM     FLASH FLOOD      2 SW SPARLAND           41.01N 89.47W
05/15/2009                   MARSHALL           IL   LAW ENFORCEMENT

            MOST TOWNSHIP ROADS FLOODED IN HOPEWELL TOWNSHIP...PARTS
            OF IL ROUTE 17 FROM SPARLAND TO CAMP GROVE HAVE 1 TO 2
            FEET OF WATER ON IT

0405 PM     HEAVY RAIN       PEORIA                  40.74N 89.61W
05/15/2009  M1.64 INCH       PEORIA             IL   CO-OP OBSERVER

            RAINFALL SINCE 8 AM...ON THE NORTHWEST SIDE OF PEORIA

0410 PM     HEAVY RAIN       CHILLICOTHE             40.92N 89.50W
05/15/2009  M1.66 INCH       PEORIA             IL   CO-OP OBSERVER

            SINCE 7 AM

&&

DPK
Local storm report, May 15, 4:23 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
423 PM CDT FRI MAY 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             CHAPIN                  39.77N 90.40W
05/15/2009  M0.75 INCH       MORGAN             IL   EMERGENCY MNGR

&&

DPK
Local storm report, May 15, 4:44 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
444 PM CDT FRI MAY 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     HEAVY RAIN       HOPEWELL                40.98N 89.46W
05/15/2009  M1.86 INCH       MARSHALL           IL   MESONET

            SINCE 630AM...SWOP REPORT

&&

DPK

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 9:03 AM CDTFlash Flood WarningILXFulton, Knox6 hr
May 15, 10:28 AM CDTFlash Flood WarningILXKnox, Peoria, Stark5 hr
May 15, 10:55 AM CDTRiver Flood WarningILXFulton6 days
May 15, 10:58 AM CDTRiver Flood WarningILXMcLean, Tazewell, Woodford56 hr
May 15, 11:32 AM CDTAreal Flood AdvisoryILXFulton, Marshall, Peoria, Tazewell, Woodford6 hr
May 15, 2:35 PM CDTFlash Flood WarningILXFulton, Knox, Peoria, Stark6 hr
May 15, 2:38 PM CDTSpecial Weather StatementILXSchuyler67 min
May 15, 3:32 PM CDTFlash Flood WarningILXFulton, Schuyler6 hr
May 15, 3:45 PM CDTTornado WarningILXCass, Morgan, Scott45 min
May 15, 4:00 PM CDTRiver Flood WarningILXCass, Mason9 days
May 15, 4:17 PM CDTFlash Flood WarningILXMarshall, Peoria, Tazewell, Woodford6 hr
May 15, 4:25 PM CDTTornado WarningILXCass, Morgan35 min
May 15, 4:47 PM CDTAreal Flood AdvisoryILXMason, Tazewell6 hr
May 15, 5:14 PM CDTTornado WarningILXLogan, Menard, Sangamon46 min
May 15, 5:25 PM CDTAreal Flood AdvisoryILXMcLean, Tazewell, Woodford6 hr
May 15, 5:38 PM CDTAreal Flood AdvisoryILXCass, Mason, Menard6 hr
May 15, 5:40 PM CDTTornado WarningILXLogan, Macon, Sangamon50 min
May 15, 5:46 PM CDTFlash Flood WarningILXMcLean, Tazewell, Woodford5 hr
May 15, 5:54 PM CDTFlash Flood WarningILXCass, Logan, Mason, Menard, Morgan, Sangamon and 2 more6 hr
May 15, 5:58 PM CDTSevere Thunderstorm WarningILXCass, Morgan, Scott47 min
May 15, 6:06 PM CDTSevere Thunderstorm WarningILXChampaign, Vermilion54 min
May 15, 6:11 PM CDTTornado WarningILXMacon35 min
May 15, 6:16 PM CDTSpecial Weather StatementILXMason, Menard59 min
May 15, 6:26 PM CDTSevere Thunderstorm WarningILXLogan, Menard, Sangamon30 min
May 15, 6:27 PM CDTFlash Flood WarningILXDeWitt, Macon6 hr
May 15, 6:38 PM CDTTornado WarningILXChampaign, Vermilion31 min
May 15, 6:42 PM CDTSevere Thunderstorm WarningILXChristian, Logan, Sangamon48 min
May 15, 6:42 PM CDTTornado WarningILXChampaign, Macon, Piatt48 min

Nearby

Tornado Warnings in Illinois, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.